# SDR ASAA0954522

- Difficulty date: February 24, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 7,982 hours, 2,306 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE MESSAGE DURING TAXI OUT AT HNL.  ACCOMPLISHED QRH, RESTORE PROCEDURE RESET FMC C/BS, OPS CHECK NORMAL.
